# SDR SWIA2012021529668

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 22,306 hours, 17,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  CRACK IN LOWER PASSENGER DOOR STAIR STRUCTURE 1 INCH AFT OF FORWARD DRAG ANGLE.  REPAIR CRACK IN LOWER PASSENGER DOOR STAIR STRUCTURE.
